# SDR ASAA2020021213148

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 03445
- Aircraft time: 38,018 hours, 14,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H LATERAL SHEAR PLATE AT FR69-FR70 HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA R/H LATERAL SHEAR PLATE AT FR69-FR70 IAW A319 SRM 51-42-11 AND DWG D53474180.
